# SDR REXA2017122601297

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 24,977 hours, 16,530 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK DOES NOT INFLATE PROPERLY WHEN THE RELEASE LEVERS ARE PUSHED TOGETHER.  R & R THE OXYGEN MASK IAW AMM 35-11-12.  NO FURTHER DEFECTS NOTED.   OXYGEN MASK INFLATES PROPERLY.
